Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 350, Number 12
HTML articles powered by AMS MathViewer

On the existence of multiple steady-state solutions in the theory of electrodiffusion. Part I: the nonelectroneutral case. Part II: a constructive method for the electroneutral case
Fatiha Alabau PDF
Trans. Amer. Math. Soc. 350 (1998), 4709-4756
Convergence of Polynomial Level Sets
J. Ferrera PDF
Trans. Amer. Math. Soc. 350 (1998), 4757-4773
The Stable Homotopy Types of Stunted Lens Spaces mod 4
Huajian Yang PDF
Trans. Amer. Math. Soc. 350 (1998), 4775-4798
Symmetric functional differential equations and neural networks with memory
Jianhong Wu PDF
Trans. Amer. Math. Soc. 350 (1998), 4799-4838
Baire and $\sigma$-Borel characterizations of weakly compact sets in $M(T)$
T. V. Panchapagesan PDF
Trans. Amer. Math. Soc. 350 (1998), 4839-4847
Characterizations of weakly compact operators on $C_o(T)$
T. V. Panchapagesan PDF
Trans. Amer. Math. Soc. 350 (1998), 4849-4867
Homology of the configuration spaces of quasi-equilateral polygon linkages
Yasuhiko Kamiyama, Michishige Tezuka and Tsuguyoshi Toma PDF
Trans. Amer. Math. Soc. 350 (1998), 4869-4896
Two dimensional elliptic equation with critical nonlinear growth
Takayoshi Ogawa and Takashi Suzuki PDF
Trans. Amer. Math. Soc. 350 (1998), 4897-4918
Kähler Differentials, the $T$-functor, and a Theorem of Steinberg
W. G. Dwyer and C. W. Wilkerson PDF
Trans. Amer. Math. Soc. 350 (1998), 4919-4930
The singular limit of a vector-valued reaction-diffusion process
Lia Bronsard and Barbara Stoth PDF
Trans. Amer. Math. Soc. 350 (1998), 4931-4953
The Dirichlet problem for Monge-Ampère equations in non-convex domains and spacelike hypersurfaces of constant Gauss curvature
Bo Guan PDF
Trans. Amer. Math. Soc. 350 (1998), 4955-4971
An index for periodic orbits of local semidynamical systems
Christian C. Fenske PDF
Trans. Amer. Math. Soc. 350 (1998), 4973-4991
Global analytic regularity for sums of squares of vector fields
Paulo D. Cordaro and A. Alexandrou Himonas PDF
Trans. Amer. Math. Soc. 350 (1998), 4993-5001
The lifting of an exponential sum to a cyclic algebraic number field of prime degree
Yangbo Ye PDF
Trans. Amer. Math. Soc. 350 (1998), 5003-5015
Degenerate principal series and local theta correspondence
Soo Teck Lee and Chen-bo Zhu PDF
Trans. Amer. Math. Soc. 350 (1998), 5017-5046
Character sums associated to finite Coxeter groups
Jan Denef and François Loeser PDF
Trans. Amer. Math. Soc. 350 (1998), 5047-5066
On Shintani zeta functions for $\mathrm {GL}(2)$
Akihiko Yukie PDF
Trans. Amer. Math. Soc. 350 (1998), 5067-5094
A generalized Dedekind-Mertens lemma and its converse
Alberto Corso, William Heinzer and Craig Huneke PDF
Trans. Amer. Math. Soc. 350 (1998), 5095-5109
On transversality with deficiency and a conjecture of Sard
Carlos Biasi and Osamu Saeki PDF
Trans. Amer. Math. Soc. 350 (1998), 5111-5122